# SDR USAA2014121900006

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 7,409 hours, 3,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Missing
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L DISARM LEVER IS LOOSE.  REPLACED MISSING ALIGNMENT PIN.
